# SDR FDEA202508171479

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 62,181 hours, 9,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W830234
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N: 152W8302-34 FOUND CRACKED AT STA 1010 RBL 85. MAIN DECK CARGO FLOOR PANEL P/N:152W8302-34 CRACKED AT STA 1010 RBL 85. DAMAGE SIZE:   L=2.8", DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A ALLOWABLE DAMAGE 1   FIGURE 101-103, 105, 106 REV 47.6 AND REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1 FIGURE   202 REV 47.6. THIS IS A  MAJOR REPAIR PER GMM 6-2-100.
